# SDR GTIA2018021702441

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 36,514 hours, 20,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR IN COCKPIT ONLY,  NOT IN CABIN.   AFTER TOUCH DOWN WHEN ENGINES WERE PUT INTO REVERSE.   FOUND THE NR 1 PACK AT FAULT.  R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41. OPS CHECK GOOD. NO DEFECTS NOTED.
